MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101020S-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Discomfort (2330)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a competitors device implanted prior to the radiofrequency ablation (rfa) procedure.After the rfa procedure was completed successfully, the patient observed the implanted device settings had changed unexpectedly without intervention.Additionally, a week after the rfa procedure, the patient experienced symptoms of headache, dizziness, and discomfort.The pain physician assumed these changes were related to the rfa procedure however, the neurosurgeon assessed that the implanted device appeared to be functioning normally.Despite this, the patient was hospitalized and underwent a revision procedure to replace the competitors device.There were no reported patient complications postoperatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr: the suspect medical device reported in this mdr form for damage to a competitors device after a boston scientific rfa procedure does not meet reporting criteria.There was no reported allegation against device performance or the device itself and as such, the event should not have been reported on a 3500a mdr form.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19822331
Report Number3006630150-2024-04806
Device Sequence Number8709371
Product Code GXI
UDI-Device Identifier00813250010756
UDI-Public00813250010756
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFK-C101020S-P
Device Catalogue NumberRFK-C101020S-P
Device Lot Number32748184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/25/2024
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR
Patient SexFemale